# SDR ABXA9701863

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5642940
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 505F PANEL LAND, 7 HOLES HAVE CRACKS.  REPAIRED IAW ABX REA D857-20366MR.
